Alert archive / Georgia / Tornado Warnings in 2020
Tornado Warning 42, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Sep 16, 2020, 6:11 PM EDT for Charlton County, Clinch County, Ware County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2020, 6:11 PM EDT (22:11 UTC)
- Expired
- Sep 16, 2020, 6:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Charlton County, GA, Clinch County, GA, Ware County, GA
The radar
The Moody AFB radar (KVAX), 59 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1077 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
772
WFUS52 KJAX 162211
TORJAX
GAC049-065-299-162245-
/O.NEW.KJAX.TO.W.0042.200916T2211Z-200916T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
611 PM EDT Wed Sep 16 2020
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
South central Ware County in southeastern Georgia...
East central Clinch County in southeastern Georgia...
West central Charlton County in southeastern Georgia...
* Until 645 PM EDT.
* At 611 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Stephen Foster State Park, moving
northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Stephen Foster State Park around 640 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3070 8244 3077 8251 3090 8237 3082 8221
TIME...MOT...LOC 2211Z 228DEG 14KT 3076 8244
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
NELSON3 follow-up statements
122
WWUS52 KJAX 162225
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
625 PM EDT Wed Sep 16 2020
GAC065-162234-
/O.CAN.KJAX.TO.W.0042.000000T0000Z-200916T2245Z/
Clinch GA-
625 PM EDT Wed Sep 16 2020
...THE TORNADO WARNING FOR EAST CENTRAL CLINCH COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3071 8242 3083 8243 3090 8237 3082 8221
TIME...MOT...LOC 2224Z 205DEG 9KT 3079 8241
$$
GAC049-299-162245-
/O.CON.KJAX.TO.W.0042.000000T0000Z-200916T2245Z/
Ware GA-Charlton GA-
625 PM EDT Wed Sep 16 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR SOUTH
CENTRAL WARE AND WEST CENTRAL CHARLTON COUNTIES...
At 624 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Stephen Foster State Park, moving northeast at 10
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Stephen Foster State Park around 645 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3071 8242 3083 8243 3090 8237 3082 8221
TIME...MOT...LOC 2224Z 205DEG 9KT 3079 8241
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
NELSON308
WWUS52 KJAX 162237
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
637 PM EDT Wed Sep 16 2020
GAC299-162247-
/O.CAN.KJAX.TO.W.0042.000000T0000Z-200916T2245Z/
Ware GA-
637 PM EDT Wed Sep 16 2020
...THE TORNADO WARNING FOR SOUTH CENTRAL WARE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3090 8236 3082 8221 3079 8236 3080 8238
3083 8240
TIME...MOT...LOC 2237Z 206DEG 16KT 3083 8236
$$
GAC049-162245-
/O.CON.KJAX.TO.W.0042.000000T0000Z-200916T2245Z/
Charlton GA-
637 PM EDT Wed Sep 16 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR WEST
CENTRAL CHARLTON COUNTY...
At 637 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Stephen Foster State Park, moving northeast at 20
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Charlton County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3090 8236 3082 8221 3079 8236 3080 8238
3083 8240
TIME...MOT...LOC 2237Z 206DEG 16KT 3083 8236
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
NELSON907
WWUS52 KJAX 162244
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
644 PM EDT Wed Sep 16 2020
GAC049-162254-
/O.EXP.KJAX.TO.W.0042.000000T0000Z-200916T2245Z/
Charlton GA-
644 PM EDT Wed Sep 16 2020
...THE TORNADO WARNING FOR WEST CENTRAL CHARLTON COUNTY WILL EXPIRE
AT 645 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3090 8236 3082 8221 3079 8236 3080 8238
3083 8240
TIME...MOT...LOC 2244Z 228DEG 14KT 3084 8234
$$
NELSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Sep 16, 3:44 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 16, 3:44 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
344 PM EDT Wed Sep 16 2020
.Near Term.../Thursday night/...
Region will be between high pressure to the east northeast and
tropical storm Sally to the west northwest through Tonight. Bands
of showers and thunderstorms will move north across the area
through Tonight. Could see a few strong to severe storms this
afternoon and evening, with the diurnal heating helping to provide
additional instability. Potential will exist for a few strong
storms to linger into the overnight hours. In general, the
greatest chance for severe storms will be over inland counties.
Being on the east side of the tropical system, potential for
tornadoes will exist with this inland convective activity.
This low will track northeast across central GA, and into SC during
the day Thursday. The associated cold front will move into SE GA
Thursday afternoon. A few strong storms will be possible on
Thursday, especially in the afternoon.
As the low moves further to the northeast Thursday night the cold
front will move southeast into NE FL. A few lingering showers will
be possible Thursday night, otherwise a drying trend will be
anticipated.
Temperatures this period will trend above normal.
&&
.Short Term.../Friday through Sunday/...
The cold front will slowly move southeast across NE FL and into
central FL Friday into Friday night, where it will stall, as high
pressure builds to the north northwest. High pressure
will remain to the north Saturday into Saturday night. A wave of low
pressure will lift northeast from the gulf late Saturday into
Saturday night with much of that energy remaining to the northwest,
as an inverted trough develops along the Atlantic coast. Chances for
showers and storms forecast for Saturday into Saturday night, with
best chance near the coast. Region will be between inverted trough
along the coast, and an elongated upper trough to the northwest
Sunday. A pinch in the pressure gradient caused by the inverted
trough, will lead to enhanced winds, especially across coastal SE
GA.
Temperatures will trend above normal Friday into Friday night, then
below over the weekend.
&&
.Long Term.../Sunday night through Wednesday/...
Inverted coastal trough will develop into a low Sunday night into
Monday, and track toward the north northeast, as ridge noses into
area from the north northwest. Best chance for showers Sunday night
into Monday will be near the coast, with elevated coastal winds as
well. High pressure will build from the northwest Monday night
through Wednesday. While a few coastal showers will remain possible
Monday night into Tuesday, a noticeably less humid air mass will
bring mainly dry weather for Tuesday into Wednesday.
Temperatures will trend below normal this period, with readings
generally about 5 degrees below seasonal averages. Lows in the
middle to upper 50s will become common across inland SE GA Sunday
night through Tuesday night.
&&
.Marine...
Tropical storm Sally will be west northwest of the region through
Tonight with high pressure to the northeast. The low will move
across central GA and into SC Thursday, with high pressure to the
east northeast. As the low tracks further to the northeast a cold
front will move into region Friday. This front will slowly move
southeast across area through Friday night, with high pressure
building to the north. An inverted trough of low pressure will
develop over the western Atlantic Sunday, and build through
Tuesday. This trough will result in elevated conditions.
Rip Currents: SE GA: High Risk continues through at least Thursday
NE FL: High Risk continues through at least Thursday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 86 72 83 67 / 70 80 40 40 10
SSI 77 88 76 87 72 / 30 90 50 50 30
JAX 75 90 75 90 72 / 30 90 30 60 20
SGJ 77 91 76 91 75 / 20 60 30 60 20
GNV 74 87 74 88 72 / 40 80 40 50 10
OCF 74 87 75 88 73 / 40 60 40 60 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Thursday night for Coastal
Duval-Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...High Rip Current Risk through late Thursday night for Coastal
Camden-Coastal Glynn.
AM...None.
&&In the hours before
Special weather statement, Sep 16, 3:59 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
359 PM EDT Wed Sep 16 2020
FLZ020-021-162030-
Hamilton FL-Suwannee FL-
359 PM EDT Wed Sep 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUWANNEE AND WEST
CENTRAL HAMILTON COUNTIES UNTIL 430 PM EDT...
* At 359 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Luraville, or near Mayo, moving
north at 40 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Live Oak, Suwannee River State Park, Dowling Park, Blue Springs,
Luraville and Newburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3059 8326 3043 8302 3028 8294 3003 8301
3011 8312 3010 8314 3011 8316 3009 8319
3012 8323 3026 8325 3026 8324 3031 8321
3035 8321 3035 8319 3038 8319 3039 8317
3041 8318 3042 8322 3046 8322 3047 8324
TIME...MOT...LOC 1959Z 188DEG 37KT 3013 8325
NELSONSpecial weather statement, Sep 16, 4:04 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
404 PM EDT Wed Sep 16 2020
FLZ020-021-030-122-136-222-236-162045-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-Union FL-
Hamilton FL-Suwannee FL-Northern Columbia FL-
404 PM EDT Wed Sep 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALACHUA...
SOUTHWESTERN UNION...COLUMBIA...SOUTHEASTERN SUWANNEE AND EASTERN
HAMILTON COUNTIES UNTIL 445 PM EDT...
* At 404 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Columbia, or 8 miles north of
Ichetucknee Spring, moving north at 35 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Lake City, White Springs, Ichetucknee Spring, Columbia, High
Springs, Fort White, Providence, Winfield, Suwannee Valley and
Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3028 8293 3023 8280 3061 8282 3060 8272
3058 8246 2968 8253 2974 8266 2983 8266
2986 8274 2993 8277 2993 8281 2988 8288
2990 8291 2989 8291 2996 8293 3003 8301
TIME...MOT...LOC 2004Z 190DEG 28KT 3008 8274
NELSONSpecial weather statement, Sep 16, 4:18 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
418 PM EDT Wed Sep 16 2020
FLZ020-021-122-GAZ162-162100-
Hamilton FL-Suwannee FL-Northern Columbia FL-Echols GA-
418 PM EDT Wed Sep 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLUMBIA...
NORTHEASTERN SUWANNEE...HAMILTON AND ECHOLS COUNTIES UNTIL 500 PM
EDT...
* At 418 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Jasper, moving north at 20 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Live Oak, Jasper, Jennings, White Springs, Suwannee Springs,
Statenville, Wellborn, Mayday, Needmore and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3063 8314 3079 8313 3081 8310 3085 8309
3085 8301 3087 8297 3084 8286 3081 8283
3078 8283 3074 8280 3073 8273 3073 8269
3072 8264 3027 8278 3027 8280 3022 8280
3033 8304 3063 8317
TIME...MOT...LOC 2018Z 177DEG 18KT 3055 8286
NELSONSpecial weather statement, Sep 16, 4:22 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
422 PM EDT Wed Sep 16 2020
FLZ030-136-222-236-340-162100-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-Union FL-
Western Marion FL-
422 PM EDT Wed Sep 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR ALACHUA...NORTHWESTERN MARION...
WESTERN UNION AND SOUTHEASTERN COLUMBIA COUNTIES UNTIL 500 PM EDT...
* At 422 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Williston Municipal Airport, or
over Williston, moving north at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Gainesville, Worthington Spring, Alachua, High Springs, Archer,
Worthington Springs, University Of Florida, Groves, Providence and
Upland Pines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2940 8240 2948 8241 2948 8255 2954 8256
2953 8265 2956 8266 2984 8264 3012 8250
2995 8235 2993 8236 2992 8242 2989 8240
2988 8234 2984 8228 2985 8226 2980 8222
TIME...MOT...LOC 2022Z 196DEG 26KT 2936 8249
NELSONSpecial weather statement, Sep 16, 4:34 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
434 PM EDT Wed Sep 16 2020
GAZ162-163-162115-
Clinch GA-Echols GA-
434 PM EDT Wed Sep 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ECHOLS AND CENTRAL CLINCH
COUNTIES UNTIL 515 PM EDT...
* At 433 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles west of Needmore, or 12
miles northeast of Jasper, moving north at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Fargo, Du Pont and Needmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3101 8297 3091 8249 3059 8259 3061 8289
3090 8297
TIME...MOT...LOC 2033Z 195DEG 20KT 3064 8280
NELSONSpecial weather statement, Sep 16, 5:54 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
554 PM EDT Wed Sep 16 2020
FLZ023-030-031-122-136-222-162245-
Eastern Alachua FL-Southern Columbia FL-Baker FL-Union FL-
Bradford FL-Northern Columbia FL-
554 PM EDT Wed Sep 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...NORTHEASTERN
ALACHUA...SOUTHWESTERN BAKER...NORTHEASTERN UNION AND NORTHEASTERN
COLUMBIA COUNTIES UNTIL 645 PM EDT...
* At 554 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Watertown
to near Palestine Community to New River to near Orange Heights.
Movement was north at 35 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Starke, Lake Butler, Raiford, Palestine Community, Olustee, New
River, Beasley, Watertown, Lulu and Orange Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3040 8262 3047 8239 2997 8205 2990 8205
2966 8215 2989 8225 3005 8242 3018 8262
TIME...MOT...LOC 2154Z 171DEG 30KT 3020 8260 3011 8243 2995 8227 2974
8218
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 9:27 PM EDT | Rip Current Statement | JAX | Camden, Glynn | 47 hr |
| Sep 15, 11:15 PM EDT | Special Weather Statement | JAX | Brantley | 60 min |
| Sep 16, 1:19 AM EDT | Special Weather Statement | JAX | Glynn | 41 min |
| Sep 16, 2:05 AM EDT | Areal Flood Warning | JAX | Glynn | 3 hr |
| Sep 16, 2:29 AM EDT | Flash Flood Warning | JAX | Glynn | 3 hr |
| Sep 16, 11:56 AM EDT | Special Weather Statement | JAX | Camden, Glynn | 49 min |
| Sep 16, 2:42 PM EDT | Special Weather Statement | JAX | Lanier | 33 min |
| Sep 16, 2:51 PM EDT | Special Weather Statement | JAX | Clinch | 39 min |
| Sep 16, 3:06 PM EDT | Special Weather Statement | JAX | Atkinson | 24 min |
| Sep 16, 3:50 PM EDT | Special Weather Statement | JAX | Echols | 25 min |
| Sep 16, 4:18 PM EDT | Special Weather Statement | JAX | Echols | 42 min |
| Sep 16, 4:34 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 41 min |
| Sep 16, 4:48 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 42 min |
| Sep 16, 5:31 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 44 min |
| Sep 16, 6:30 PM EDT | Special Weather Statement | JAX | Ware | 45 min |
| Sep 16, 6:47 PM EDT | Special Weather Statement | JAX | Charlton | 43 min |
| Sep 16, 7:07 PM EDT | Special Weather Statement | JAX | Ware | 23 min |
| Sep 16, 7:13 PM EDT | Tornado Warning | JAX | Charlton | 19 min |
| Sep 16, 7:29 PM EDT | Special Weather Statement | JAX | Pierce | 46 min |
| Sep 16, 7:35 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 40 min |
Nearby
Tornado Warnings in Georgia, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.